# SDR AALA20101114CDG01

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 75,732 hours, 12,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 5751808
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER EXIT SIGN AT RIGHT AFT WING EXIT DOOR MISSING COVER.  REPLACED RIGHT AFT OVERWING EXIT SIGN COVER.  OPS CHECK NORMAL.
